PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 67 | 2 |
Tytuł artykułu

Remarks on some recent results about polynomials with restricted zeros

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We point out certain flaws in two papers published in Ann. Univ. Mariae Curie-Skłodowska Sect. A, one in 2009 and the other in 2011. We discuss in detail the validity of the results in the two papers in question.
Rocznik
Tom
67
Numer
2
Opis fizyczny
Daty
wydano
2013
online
2015-07-15
Twórcy
autor
Bibliografia
  • Ahuja, A., Dewan, K. K., Hans, S., Inequalities concerning polar derivative of polynomials, Ann. Univ. Mariae Curie-Skłodowska Sect. A 65 (2011), 1–9.
  • Dewan, K. K., Hans, S., On maximum modulus for the derivative of a polynomial, Ann. Univ. Mariae Curie-Skłodowska Sect. A 63 (2009), 55–62.
  • Govil, N. K., On the derivative of a polynomial, Proc. Amer. Math. Soc. 41 (1973), 543–546.
  • Govil, N. K., On a theorem of S. Bernstein, J. Math. Phys. Sci. 14 (1980), 183–187.
  • Rahman, Q. I., Schmeisser, G., Analytic Theory of Polynomials, Clarendon Press, Oxford, 2002.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2013_67_2_59-64
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.